Thread: Odd shortnes of breath
08-01-2004, 02:22 PM #1
Odd shortnes of breath
Sometimes I get this kind of odd pressure over my chest area, it can feel like my heart is skipping a beat(but if I check my pulse it realy doesnt oddly enough) and simultainiously(sp?) I get this feeling that I cant breath properly.
It flushes over me every now and then and only last for 3-4 seconds tops.
It happens maby 3 times a week or so and I havent figured out what can cause it, I suspect the high ammounts of coffein I have been getting into my system lately cause coffein effects my body very strangely. Coffein can cause panik attack similar episodes in me...
Does anyone else have anything similar happen to them and did you then find out what causes it?
08-01-2004, 02:26 PM #2
another thing that can trigger it for me(it often happens about 15-20 minutes after i take it and more intense when I take more pills. But if I take one pill I can get it then I can take 2 more and it doesnt happen again) is a sleep aid named propavan(active substance Propiomazinmaleat). I realy hope this phenomenon isnt dangerous in any way and that I might be forced to quit propavan because I cant sleep at all without it
08-01-2004, 04:59 PM #3
08-01-2004, 09:03 PM #4
i reckon the chestiness or shortness of breath is somit to do with water retention. it seems to go after a few days.
08-01-2004, 09:05 PM #5
mind i was just on dbol so perhaps it was just me and some asthma nonsense... i reckon the heart flutters are just a little palpitations and these can occur as result of stress, tiredness,electrolyte imbalances,hormonal and diet changes.
my 10 c
08-02-2004, 01:08 AM #6
08-02-2004, 03:55 AM #7
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)